Translator Disclaimer
December 2021 The application of the ¯-dressing method to the (2+1)-dimensional Date–Jimbo–Kashiwara–Miwa equation
Huanhuan Lu, Yufeng Zhang
Rocky Mountain J. Math. 51(6): 2137-2145 (December 2021). DOI: 10.1216/rmj.2021.51.2137

Abstract

Starting from a Lax pair, we study the (2+1)-dimensional Date–Jimbo–Kashiwara–Miwa (DJKM) equation by means of the ¯-dressing method, which can be employed to formulate scattering equations and to solve the inverse scattering problem. Based on that, the solutions of the DJKM equation can be further worked out.

Citation

Download Citation

Huanhuan Lu. Yufeng Zhang. "The application of the ¯-dressing method to the (2+1)-dimensional Date–Jimbo–Kashiwara–Miwa equation." Rocky Mountain J. Math. 51 (6) 2137 - 2145, December 2021. https://doi.org/10.1216/rmj.2021.51.2137

Information

Received: 25 January 2021; Revised: 14 March 2021; Accepted: 20 March 2021; Published: December 2021
First available in Project Euclid: 22 March 2022

Digital Object Identifier: 10.1216/rmj.2021.51.2137

Subjects:
Primary: 35Axx

Keywords: (2+1)-dimensional Date–Jimbo–Kashiwara–Miwa equation , ∂¯-dressing method , Eigenfunctions , Green functions

Rights: Copyright © 2021 Rocky Mountain Mathematics Consortium

JOURNAL ARTICLE
9 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.51 • No. 6 • December 2021
Back to Top